Dianabol is a relatively strong estrogenic anabolic steroid due to the moderate level of aromatase activity it carries. While its aromatase activity is only moderate, this conversion actually leads Methandrostenolone to be converted to methylestradiol rather than estradiol, which is far more powerful than estradiol. This can make side effects like gynecomastia and water retention very possible with this steroid; in fact, they can appear seemingly overnight. Heavy water retention can also promote high blood pressure, which Dianabol is notorious for causing. Such effects can be controlled, and when it comes to high blood pressure this is something you’ll need to put some effort into ensuring does not become a problem.
In order to combat the estrogenic side effects of Dianabol, anti- estrogens are commonly recommended when supplementing with this steroid. You have two choices in anti-estrogens, Selective Estrogen Receptor Modulators (SERM’s) like Nolvadex ( Tamoxifen Citrate ) and Aromatase Inhibitors (AI’s) like Femara ( Letrozole ). SERM’s can be enough for some men and should be your first choice if they can get the job done. However, AI’s will be far more effective as they will directly inhibit aromatization and reduce serum estrogen levels. Unfortunately, AI’s can negatively affect cholesterol, as can Dianabol, and when conjoined this can prove potentially problematic. If an AI is used cholesterol management will be a priority, and it will be possible. However, SERM’s, while not always as effective will actually promote healthier cholesterol levels due to their estrogenic like activity in the liver.
The MRI was done. There's still a lot of edema. According to the ID Dr there's millimeter changes in the abscesses but they're not sure how much of it is actually the steroids or the antibiotics. They need to wean him off the steroids slower than they wanted because they know he'll start getting headaches, plus he's been experiencing dizziness. The weaning process is messing with his bp as well...(it was below 100 this morning when I came in.)The steroids is keeping the swell ... ing from getting worse...but they need to let the antibiotics work...to me it seems like damned if you do and damned if you don't. So this is gonna take time.